Last January 2011 I experienced some episode of streak of blood on my stool. Its a bright red blood on the surface of my stool. (I did not felt any pain during defacation). Due to that happening, I went to a Gastroentorologist, then he scheduled me for a flexible sigmoidoscopy (THE SCOPE REACHED UNTIL MY SPLENIC FLEXURE) to check the reason why I'm bleeding. Then after the procedure, he told me that I got a grade 1 internal hemorrhoid and he did not found any polyp or inflammation on my intestine. Then he just asked me to take Faktu suppository for 5
days (1 in morning and 1 in the evening). After the medication, the symptoms was gone. But around this August 2011, I saw again a streak of blood on my stool (bright red).
Then my question is:
1. Does my internal hemorrhoid got inflammed again that is why I'm bleeding again?
2. Is there a need for me to undergo again a flexible sigmoidoscopy?
3. Do I need to take again Faktu Suppository?
I'm 27 yrs old. Non-smoker, non-drinker. 3x/week I go to the gym (i do weightlifting and cardio), No abdominal, no cramping. Thanks
You are probably experiencing a recurrence. Straining during bowel movements can cause hemorrhoids to recur. Chronic constipation, sitting for long period of time, cirrhosis, obesity, diet low in fiber and fluids all can put you at increased risk of hemorrhoids. I will advise you to see your doctor and get the diagnosis confirmed. A per rectal examination will be done. Whether you will need sigmoidoscopy or not can be decided by your doctor. Adopt dietary and lifestyle changes .Increase the intake of fruits, vegetables and whole grains in your diet. Self diagnosis and treatment is not advisable. See your doctor soon.
Take care and good luck!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.